Alka-Seltzer Plusr Day / Night Cold & Flu Liquid Gels 20ct
Olympia Plaza Gifts

Alka-Seltzer Plusr Day / Night Cold & Flu Liquid Gels 20ct

Regular price $9.30 $0.00
The Alka-Seltzer Plus Day Non-Drowsy Cold & Flu Formula Liquid Gels provide fast relief from your worst cold and flu symptoms such as: nasal congestion, headache and body ache, sinus pressure, cough, sore throat, and fever. The night formula liquid gels also contain an antihistamine to help relieve your sneezing and runny nose.Directions: For temporary relief of cold and flu symptoms, adults and children ages 12 and older should take 2 capsules with water every four hours. Do not take more than the recommended dose. Do not exceed 10 capsules in 24 hours unless directed by a doctor. Children under 12 should not use this product.
.
Active Ingredients: 1 Capsule: Day: Acetaminophen 325 mg; Dextromethorphan Hydrobromide 10 mg; Phenylephrine Hydrochloride 5 mg. Night: Acetaminophen 325 mg; Dextromethorphan Hydrobromide 10 mg; Doxylamine Succinate 6.25 mg; Phenylephrine Hydrochloride 5 mg Inactive Ingredients: Day: FD&C Yellow #6; FD&C Red #40; Gelatin; Glycerin; Polyethylene Glycol; Povidone; Propylene Glycol; Purified Water; Shellac; Sodium Hydroxide; Sorbitol Sorbitan Solution; Titanium Dioxide. Night: FD&C Blue #1; D&C Yellow #10; Gelatin; Glycerin; Polyethylene Glycol; Povidone; Propylene Glycol; Purified Water; Shellac; Sodium Hydroxide; Sorbitol Sorbitan Solution; Titanium Dioxide

 

Warnings:

 

Warning Text: Keep out of reach of children.

 

 

 


More from this collection